# SDR IXXA08SMN151S

- Difficulty date: April 15, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 745897501
- Condition: Misrepaired
- Location: Zone 700
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT XRS 74 EXTERNAL DOUBLER LEFT WHEEL WELL AFT OF MAIN LANDING GEAR TRUNNION.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  FABRICATED EXTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PART IAW AD 90-16-05, DACO SB 57-58 DATED 01-19-08, DOUGLAS DRAWING 5758978 AND 5643410, DACO SRM 51-1-11, 51-1-21, 51-1-20D AND 51-3-1, DC8 SRM 51-1-21 AND 51-1-20D.
